Inscrição na biblioteca: Guest
Portal Digital Begell Biblioteca digital da Begell eBooks Diários Referências e Anais Coleções de pesquisa
Journal of Automation and Information Sciences
SJR: 0.232 SNIP: 0.464 CiteScore™: 0.27

ISSN Imprimir: 1064-2315
ISSN On-line: 2163-9337

Volumes:
Volume 51, 2019 Volume 50, 2018 Volume 49, 2017 Volume 48, 2016 Volume 47, 2015 Volume 46, 2014 Volume 45, 2013 Volume 44, 2012 Volume 43, 2011 Volume 42, 2010 Volume 41, 2009 Volume 40, 2008 Volume 39, 2007 Volume 38, 2006 Volume 37, 2005 Volume 36, 2004 Volume 35, 2003 Volume 34, 2002 Volume 33, 2001 Volume 32, 2000 Volume 31, 1999 Volume 30, 1998 Volume 29, 1997 Volume 28, 1996

Journal of Automation and Information Sciences

DOI: 10.1615/JAutomatInfScien.v29.i1.80
pages 63-73

On a Nonstationary Pursuit Problem

Alexey A. Chikriy
V.M. Glushkov Institute of Cybernetics of National Academy of Sciences of Ukraine, Kyiv

RESUMO

A method for solution of nonstationary quasilinear differential games which is based on the use of inverse Minkowski functionals is proposed. Sufficient conditions for the finiteness of the pursuit time are obtained.


Articles with similar content:

On Optimal Control Problem of Elliptical Equation Coefficients with Integral Qualitative Criterion Along the Domain Boundary
Journal of Automation and Information Sciences, Vol.48, 2016, issue 12
Rena Sattar kyzy Kasymova , Rafig Kalandar ogly Tagiyev
Technical Stability Conditions for Controlled Distributed Parameter Processes
Journal of Automation and Information Sciences, Vol.31, 1999, issue 1-3
Konstantin S. Matviychuk
Method of Resolving Functions in the Group Pursuit Problem with a Terminal Pay Off Function and Integral Constraints on Controls
Journal of Automation and Information Sciences, Vol.51, 2019, issue 4
Iosif S. Rappoport
Linear Integro-Differential Games of Approach
Journal of Automation and Information Sciences, Vol.31, 1999, issue 1-3
Alexey A. Chikriy, S. D. Eidel'man, Alexander G. Rurenko
Clustering of Composite Fuzzy Numbers Aggregate Based on Sets of Scalar and Vector Levels
Journal of Automation and Information Sciences, Vol.50, 2018, issue 10
Evgeniy V. Ivokhin , Dmitriy V. Apanasenko